bibtype |
J -
Journal Article
|
ARLID |
0410857 |
utime |
20240103182244.2 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
On a generalized Lorenz canonical form of chaotic systems |
specification |
|
serial |
ARLID |
cav_un_epca*0256776 |
ISSN |
0218-1274 |
title
|
International Journal of Bifurcation and Chaos |
volume_id |
12 |
volume |
8 (2002) |
page_num |
1789-1812 |
publisher |
name |
World Scientific Publishing |
|
|
keyword |
chaos |
keyword |
Lorenz system |
keyword |
Chen system |
author
(primary) |
ARLID |
cav_un_auth*0101074 |
name1 |
Čelikovský |
name2 |
Sergej |
institution |
UTIA-B |
full_dept |
Department of Control Theory |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0212923 |
name1 |
Chen |
name2 |
G. |
country |
HK |
|
COSATI |
09I |
cas_special |
project |
project_id |
GA102/02/0709 |
agency |
GA ČR |
ARLID |
cav_un_auth*0004118 |
|
research |
CEZ:AV0Z1075907 |
abstract
(eng) |
This paper shows that a large class of systems introduced earlier as the so-called generalized Lorenz system are state equivalent to the special canonical form that covers broader class of systems. The form is called generalized Lorenz canonical form and covers also the so-called Chen system. The important property of the new canonical form is its dependence on a single scalar parameter crucial for bifurcation analysis. That enable chaos tuning having promissing potential in future engineering chaos design. |
RIV |
BC |
department |
TŘ |
permalink |
http://hdl.handle.net/11104/0130944 |
ID_orig |
UTIA-B 20020071 |
arlyear |
2002 |
mrcbU63 |
cav_un_epca*0256776 International Journal of Bifurcation and Chaos 0218-1274 1793-6551 Roč. 12 č. 8 2002 1789 1812 World Scientific Publishing |
|